Conformable fractional approximation by max-product operators
Here we study the approximation of functions by a big variety of Maxproduct operators under conformable fractional differentiability. These are positive sublinear operators. Our study is based on our general results about positive sublinear operators. We produce Jackson type inequalities under conformable fractional initial conditions. So our approach is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of a high order conformable fractional derivative of the function under approximation.
Studia Universitatis Babes-Bolyai Mathematica
Anastassiou, G. (2018). Conformable fractional approximation by max-product operators. Studia Universitatis Babes-Bolyai Mathematica, 63 (1), 3-22. https://doi.org/10.24193/subbmath.2018.1.01